Alert archive / Louisiana / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 14, 2026, 7:27 PM CST for Sabine County, Texas; 4 parishes in Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 7:27 PM CST (01:27 UTC)
- Expired
- Feb 14, 2026, 8:15 PM CST
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 42 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 7:30 PM CST | TSTM WND DMG | 1 W Many, LA | Corrects previous tstm wnd dmg report from 1 W Many. Tree down just west of Many, Louisiana on Hwy. 6. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 3:49 PM CST | Tornado Watch | SPC | 5 hr |
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 530 m²/s²
- 0-3 km storm-relative helicity
- 797 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
465
WUUS54 KSHV 150127
SVRSHV
LAC043-069-085-127-TXC403-150215-
/O.NEW.KSHV.SV.W.0013.260215T0127Z-260215T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
727 PM CST Sat Feb 14 2026
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
West Central Grant Parish in north central Louisiana...
Southwestern Winn Parish in north central Louisiana...
Natchitoches Parish in northwestern Louisiana...
Eastern Sabine Parish in northwestern Louisiana...
Southeastern Sabine County in eastern Texas...
* Until 815 PM CST.
* At 727 PM CST, severe thunderstorms were located along a line from
8 miles west of Campti to 19 miles south of Many, or along a line
from 15 miles northwest of Natchitoches to 36 miles southwest of
Natchitoches, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Natchitoches, Many, Campti, Montgomery, Allen, Florien, Provencal,
Natchez, Clarence, Fisher, Robeline, Powhatan, Flora, Hagewood,
Bellwood, Cypress, Kisatchie, Mount Carmel, Bermuda and Melrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
A Tornado Watch remains in effect until 900 PM CST for portions of
northwest Louisiana and northeast Texas.
&&
LAT...LON 3117 9367 3150 9359 3190 9341 3189 9328
3190 9326 3190 9277 3140 9287 3139 9291
3137 9291 3137 9295 3135 9295 3136 9303
3136 9339 3128 9344 3128 9354 3124 9356
3120 9354 3117 9358
TIME...MOT...LOC 0126Z 271DEG 26KT 3190 9325 3152 9337 3129 9343
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
131 follow-up statement
998
WWUS54 KSHV 150152
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
752 PM CST Sat Feb 14 2026
TXC403-150202-
/O.CAN.KSHV.SV.W.0013.000000T0000Z-260215T0215Z/
Sabine TX-
752 PM CST Sat Feb 14 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN SABINE
COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3151 9342 3189 9328 3190 9320 3190 9277
3142 9287 3140 9287 3139 9291 3137 9291
3137 9295 3135 9295 3136 9303 3136 9342
3138 9345 3142 9343 3144 9344
TIME...MOT...LOC 0127Z 271DEG 26KT 3190 9324 3152 9336 3129 9342
$$
LAC043-069-085-127-150215-
/O.CON.KSHV.SV.W.0013.000000T0000Z-260215T0215Z/
Grant LA-Natchitoches LA-Sabine LA-Winn LA-
752 PM CST Sat Feb 14 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
WEST CENTRAL GRANT, SOUTHWESTERN WINN, NATCHITOCHES AND EAST CENTRAL
SABINE PARISHES...
At 752 PM CST, severe thunderstorms were located along a line from 5
miles east of Campti to 25 miles southeast of Many, or along a line
from 12 miles north of Natchitoches to 31 miles south of
Natchitoches, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchitoches, Campti, Montgomery, Allen, Provencal, Natchez,
Clarence, Robeline, Powhatan, Flora, Cypress, Bellwood, Bermuda,
Melrose, Hagewood, St. Maurice, Cloutierville, Grand Ecore,
Kisatchie and Gorum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
&&
LAT...LON 3151 9342 3189 9328 3190 9320 3190 9277
3142 9287 3140 9287 3139 9291 3137 9291
3137 9295 3135 9295 3136 9303 3136 9342
3138 9345 3142 9343 3144 9344
TIME...MOT...LOC 0127Z 271DEG 26KT 3190 9324 3152 9336 3129 9342
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 6:19 PM CST, 1 hour 8 minutes earlier. Its key messages:
- Issued at 1238 PM CST Sat Feb 14 2026
- A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
- Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
- Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 619 PM CST Sat Feb 14 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1238 PM CST Sat Feb 14 2026 - A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out). - Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours). - Above-normal temperatures and dry conditions will return next week. && .DISCUSSION... Issued at 1238 PM CST Sat Feb 14 2026 Near-term 14/16-18Z satellite imagery depicts an ongoing atmospheric evolution as moisture and convection shifts eastward across north-central Texas. As it does, moisture advection continues apace with the 60-degree isodrosotherm roughly along or near the I-20 corridor with robust southeasterly winds. Breaks in cloud cover are more somewhat more voluminous across East Texas into Central Louisiana, allowing for some instability enhancement (still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm setup. High- resolution guidance continues to suggest a linear storm mode with QLCS impacts more likely among the convective group (meaning quick-spin up tornadoes and damaging winds are primary concerns). Secondary concerns continue to be with flash flooding from any efficient rainfall rates (40% chance of > 3+ inches in 24 hours) due to training thunderstorm lines along and north of I-30, however, dry antecedent soils and the progression of the QLCS system will preclude those areas from more serious impacts. The post-frontal environment arriving later Sunday into Monday will reintroduce dry and warm conditions across the Four State Region as broad ridging displaces more troughing and associated weather activity into the Great Plains. Long-range guidance continues to suggest temperature maximums reaching into the lower 80s by the middle of next week before the next frontal boundary approaches the area by the weekend. /16/ && .AVIATION... (00Z TAFS) Issued at 603 PM CST Sat Feb 14 2026 For the 15/00z TAFs, a broken line of strong to occasionally severe convection will continue to move eastward across Deep East Texas, Southern Arkansas, and much of Louisiana during the TAF period. The storms will affect KSHV at the start of the period and should affect KELD and KLFK several hours later. A broad area of light to moderate rain will persist behind the main line of storms. Precip will continue before a cold front and associated surface low move across the region between 15/05z-15/12z. The rain will end from west to east behind the departing system should end at all TAF sites by 15/15z. Flight conditions will be highly variable, but most sites should experience MVFR and occasional IFR conditions for much of the period before ceilings begin to slowly lift and scattered late Sunday afternoon. /09/ && .SPOTTER INFORMATION STATEMENT... Issued at 1221 AM CST Sat Feb 14 2026 Spotter activation may be needed later this afternoon through tonight with the threat of strong to severe thunderstorms and flash flooding. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 69 48 72 / 100 20 0 0 MLU 60 70 47 69 / 90 60 0 0 DEQ 52 66 40 69 / 100 10 0 0 TXK 58 68 45 71 / 100 20 0 0 ELD 56 68 43 70 / 100 50 0 0 TYR 56 66 46 72 / 90 0 0 0 GGG 56 67 45 72 / 100 10 0 0 LFK 56 67 49 73 / 100 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...16 AVIATION...09
In the hours before
Special weather statement, Feb 14, 6:55 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
655 PM CST Sat Feb 14 2026
LAZ010-017-018-TXZ153-167-150130-
De Soto LA-Natchitoches LA-Sabine TX-Shelby TX-Sabine LA-
655 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND NORTH
CENTRAL SABINE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 730 PM CST...
At 655 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northeast of Converse to near
Milam, or extending from 13 miles southeast of Mansfield to 34 miles
southeast of Center, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milam, Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill,
Florien, Huxley, Noble, Fisher, Robeline, Powhatan, Belmont,
Marthaville, Pelican, Negreet, Toledo Bend Reservoir North, Ajax
and Mount Carmel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3145 9394 3168 9386 3190 9382 3190 9334
3189 9333 3189 9331 3190 9330 3189 9329
3189 9327 3190 9327 3190 9317 3165 9326
3147 9331
TIME...MOT...LOC 0055Z 271DEG 24KT 3187 9360 3163 9364 3146 9375
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Local storm report, Feb 14, 7:08 PM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
708 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tstm Wnd Dmg 4 NE Big Sandy 32.63N 95.06W
02/14/2026 Upshur TX Law Enforcement
Law enforcement received a report of a
downed tree northeast of Big Sandy.
&&
SPLocal storm report, Feb 14, 7:11 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
711 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg 1 NNW Warren City 32.57N 94.91W
02/14/2026 Upshur TX Law Enforcement
Law enforcement received a report of a
downed power line at the intersection of
Pyeatt Dr and North Point Pleasant Rd.
&&
SPLocal storm report, Feb 14, 7:14 PM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
714 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tstm Wnd Dmg 5 SE Winona 32.43N 95.12W
02/14/2026 Smith TX Public
Law enforcement received a report of a
downed tree along Farm to Market Road 757.
&&
SPSpecial weather statement, Feb 14, 7:16 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
716 PM CST Sat Feb 14 2026
LAZ002>006-010>013-018-019-150200-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Red River LA-
Jackson LA-Winn LA-Natchitoches LA-Lincoln LA-Claiborne LA-Union
LA-
716 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHERN NATCHITOCHES...SOUTHEASTERN BOSSIER...RED RIVER...
SOUTHWESTERN UNION...SOUTHERN CLAIBORNE...WESTERN LINCOLN...WESTERN
JACKSON...BIENVILLE...NORTHWESTERN WINN AND SOUTHEASTERN WEBSTER
PARISHES UNTIL 8 PM CST...
At 716 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles northeast of Minden to 9 miles
south of Coushatta, or extending from 7 miles northeast of Minden to
19 miles northwest of Natchitoches, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ruston, Minden, Grambling, Jonesboro, Homer, Arcadia, Coushatta,
Bernice, Ringgold, Sibley, Campti, Gibsland, Doyline, Dubberly,
Dixie Inn, Heflin, Dubach, Simsboro, Martin and Hodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3224 9348 3225 9346 3225 9347 3281 9337
3280 9261 3190 9277 3190 9354
TIME...MOT...LOC 0115Z 277DEG 37KT 3270 9322 3225 9330 3190 9335
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Feb 14, 7:18 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026
LAZ010-011-017>020-150215-
De Soto LA-Red River LA-Winn LA-Natchitoches LA-Sabine LA-Grant
LA-
718 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NATCHITOCHES...SOUTHERN RED RIVER...CENTRAL SABINE...WESTERN GRANT
AND SOUTHWESTERN WINN PARISHES UNTIL 815 PM CST...
At 718 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles south of Coushatta to 7 miles
south of Many, or extending from 17 miles northwest of Natchitoches
to 30 miles southwest of Natchitoches, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Natchitoches, Many, Zwolle, Campti, Montgomery, Allen, Pleasant
Hill, Florien, Provencal, Natchez, Clarence, Fisher, Robeline,
Powhatan, Hagewood, Marthaville, Flora, Bellwood, Mount Carmel and
Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3146 9372 3156 9370 3176 9356 3191 9354
3190 9276 3175 9284 3160 9295 3149 9300
3136 9303 3136 9338 3145 9371 3145 9370
3146 9371
TIME...MOT...LOC 0118Z 269DEG 27KT 3189 9331 3176 9333 3165 9343 3155
9350 3147 9350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:16 PM CST | Special Weather Statement | SHV | Sabine, San Augustine | 59 min |
| Feb 14, 6:51 PM CST | Severe Thunderstorm Warning | SHV | Sabine | 39 min |
| Feb 14, 10:43 PM CST | River Flood Warning | SHV | Anderson, Cherokee | 24 hr |
| Feb 14, 6:24 PM CST | Areal Flood Advisory | SHV | Bossier, Caddo | 2 hr |
| Feb 14, 6:27 PM CST | Special Weather Statement | SHV | Bossier, De Soto, Red River, Webster | 63 min |
| Feb 14, 6:55 PM CST | Special Weather Statement | SHV | Sabine | 35 min |
| Feb 14, 7:03 PM CST | Tornado Warning | SHV | Bienville, Red River | 27 min |
| Feb 14, 7:16 PM CST | Special Weather Statement | SHV | Bienville, Lincoln, Red River, Webster | 44 min |
| Feb 14, 7:18 PM CST | Special Weather Statement | SHV | Natchitoches, Sabine | 57 min |
| Feb 14, 8:09 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 51 min |
| Feb 14, 8:45 PM CST | Tornado Warning | SHV | Grant | 45 min |
| Feb 14, 8:52 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 53 min |
| Feb 14, 9:43 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 17 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2026Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.